# SDR SWIA200718964

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,006 hours, 10,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6389 - AFTER TAKEOFF, SMOKE TOILET CAUTION MESSAGE APPEARED.  RETURNED TO FIELD.  REPLACED NR 2 ACM PER CRJ 200 21-51-1A.
